Alert archive / California / High Surf Advisories in 2014
High Surf Advisory 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf advisory at Mar 14, 2014, 12:46 PM PDT for 6 counties in California. It took effect at Mar 16, 2014, 12:00 PM PDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2014, 12:46 PM PDT (19:46 UTC)
- In effect from
- Mar 16, 2014, 12:00 PM PDT
- Expired
- Mar 17, 2014, 8:00 AM PDT
- In force
- 20 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 7.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
035 WHUS46 KMTR 141946 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1246 PM PDT FRI MAR 14 2014 A LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON SUNDAY. THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES. CAZ006-505-509-529-530-152000- /O.NEW.KMTR.SU.Y.0004.140316T1900Z-140317T1500Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 1246 PM PDT FRI MAR 14 2014 ...HIGH SURF ADVISORY IN EFFECT FROM NOON SUNDAY TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 8 AM PDT MONDAY. * WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AND 16 TO 18 SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. * TIMING...NOON ON SUNDAY UNTIL MONDAY MORNING. * IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
6 follow-up statements
002 WHUS46 KMTR 150955 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 255 AM PDT SAT MAR 15 2014 A LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON SUNDAY. THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES. CAZ006-505-509-529-530-152215- /O.CON.KMTR.SU.Y.0004.140316T1900Z-140317T1500Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 255 AM PDT SAT MAR 15 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 8 AM PDT MONDAY... * WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AND 16 TO 18 SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. * TIMING...NOON ON SUNDAY UNTIL MONDAY MORNING. * IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
153 WHUS46 KMTR 152129 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 229 PM PDT SAT MAR 15 2014 A LARGE LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON SUNDAY. THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES. CAZ006-505-509-529-530-161100- /O.CON.KMTR.SU.Y.0004.140316T1900Z-140317T1500Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 229 PM PDT SAT MAR 15 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 8 AM PDT MONDAY... * WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AND 16 TO 18 SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. * TIMING...NOON ON SUNDAY UNTIL MONDAY MORNING. * IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
981 WHUS46 KMTR 161034 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 334 AM PDT SUN MAR 16 2014 A LARGE LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON SUNDAY. THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES. CAZ006-505-509-529-530-162300- /O.CON.KMTR.SU.Y.0004.140316T1900Z-140317T1500Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 334 AM PDT SUN MAR 16 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 AM PDT MONDAY... * WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AND 16 TO 18 SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. * TIMING...NOON ON SUNDAY UNTIL MONDAY MORNING. * IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
399 WHUS46 KMTR 162058 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 158 PM PDT SUN MAR 16 2014 A LARGE LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON SUNDAY. THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES. CAZ006-505-509-529-530-171000- /O.CON.KMTR.SU.Y.0004.000000T0000Z-140317T1500Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 158 PM PDT SUN MAR 16 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... * WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AT 16 TO 18 SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. * TIMING...THROUGH MONDAY MORNING. * IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
723 WHUS46 KMTR 170951 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 251 AM PDT MON MAR 17 2014 A LARGE LONG PERIOD WESTERLY SWELL WILL SUBSIDE LATER THIS MORNING. THE BIGGEST RISK IS FOR WEST FACING BEACHES. CAZ006-505-509-529-530-171500- /O.CON.KMTR.SU.Y.0004.000000T0000Z-140317T1500Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 251 AM PDT MON MAR 17 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AT 15 TO 17 SECONDS...DECREASING TO 14 SECONDS LATER THIS MORNING. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. * TIMING...THROUGH MONDAY MORNING. * IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
346 WHUS46 KMTR 171459 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 759 AM PDT MON MAR 17 2014 CAZ006-505-509-529-530-171600- /O.EXP.KMTR.SU.Y.0004.000000T0000Z-140317T1500Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 759 AM PDT MON MAR 17 2014 ...HIGH SURF ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... LONG PERIOD WAVES WILL CONTINUE TO SUBSIDE THIS MORNING AND THIS AFTERNOON SO THE HIGH SURF ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Mar 14, 10:41 AM PDT, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 14, 10:41 AM PDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1041 AM PDT FRI MAR 14 2014
.SYNOPSIS...DRY WEATHER CAN BE EXPECTED THROUGH THE MIDDLE OF NEXT
WEEK. LOOK FOR TEMPERATURES TO WARM OVER THE WEEKEND -- POSSIBLY
TO RECORD BREAKING LEVELS. SOME COOLING CAN BE EXPECTED NEXT WEEK
AS THE ONSHORE FLOW RETURNS.
&&
.DISCUSSION...AS OF 8:20 AM PDT FRIDAY...CLEARING FORECAST ACROSS
OUR AREA LATER THIS MORNING WILL LEAD TO MOSTLY SUNNY CONDITIONS
ALONG WITH TEMPERATURES CONTINUING TO RUN ABOVE NORMAL. BIGGER
STORY WILL BE OVER THE WEEKEND WITH THE RIDGE AXIS OVERHEAD PLUS
WARMEST 850 MB READINGS. THOSE WILL COMBINE WITH AN OFFSHORE FLOW
AT THE SURFACE TO PRODUCE VERY WARM READINGS FOR THIS TIME OF
YEAR. WOULD DEFINITELY EXPECT A FEW RECORDS TO FALL.
CURRENT FORECAST LOOKS ON TRACK -- WILL JUST DO AN UPDATE AS THE
CLOUDS BREAK THIS MORNING.
.PREVIOUS DISCUSSION...THE DRY TAIL END OF A WEATHER SYSTEM MOVING
IN TO THE PACIFIC NORTHWEST IS APPROACHING OUR DISTRICT...AND
RESULTING IN ENHANCEMENT OF THE MARINE LAYER AND A RETURN OF THE
MARINE STRATUS. LATEST GOES FOG PRODUCT IMAGERY...AND IN RATHER
SPECTACULAR DETAIL JUST REC'D SUOMI VIIRS NIGHTTIME HIGH RES
VISUAL IMAGE...SHOW COVERAGE ALONG MUCH OF THE COAST FROM PT REYES
SOUTH TO THE VICINITY OF THE MONTEREY PENINSULA...AND A BROAD
SWATH EXTENDING INLAND ACROSS SAN FRANCISCO AND THROUGH THE GOLDEN
GATE TO THE EAST BAY. LATEST BODEGA BAY AND FT ORD PROFILER DATA
INDICATE A MARINE LAYER DEPTH OF ABOUT 1300 FT. SOME THIN HIGH
CLOUDS ARE ALSO PASSING THROUGH ABOVE.
NAM MODEL AND IN-HOUSE LOCAL WRF MODEL BOUNDARY LAYER RH OUTPUT
BOTH INDICATE STRATUS SHOULD GENERALLY CLEAR BY MIDDAY...EXCEPT
ALONG THE SAN MATEO COAST AND IN THE VICINITY OF THE MONTEREY
PENINSULA. EXPECT AFTERNOON HIGHS TO BE AROUND 3 TO 5 DEGS COOLER
THAN ON THURSDAY...BUT STILL WELL ABOVE SEASONAL NORMS ESPECIALLY
INLAND.
THEN BEGINNING FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND...MODELS
ARE IN EXCELLENT AGREEMENT THAT AN UPPER LEVEL RIDGE OF HIGH PRESSURE
WILL BUILD STRONGLY INLAND THROUGH NORTHERN AND CENTRAL CALIFORNIA...WITH
WARMING OF TEMPS ALOFT AND LOW-LEVEL FLOW TURNING OFFSHORE...ALBEIT
RATHER WEAKLY. THE NET RESULT FOR US WILL BE CLEAR SKIES AND
SIGNIFICANTLY WARMER DAYTIME TEMPS...ESP AWAY FROM THE COAST. THAT
SAID...MODEL TREND OVER THE PAST FEW DAYS HAS BEEN MILDLY IN THE
DIRECTION OF NOT QUITE AS MUCH WARMING ALOFT AND A BIT LESS BY WAY
OF OFFSHORE FLOW. ECMWF OUTPUT FROM A FEW DAYS AGO WAS PROJECTING
850 MB TEMPS OVER THE HEART OF THE BAY AREA WOULD REACH UP TO 16C
AT THE HEIGHT OF THE UPPER-LEVEL WARMING...BUT NOW CONFINED TO THE 14C
TO 14.5C RANGE. AND SIMILARLY WITH SURFACE TROUGHING SHIFTED JUST
A BIT MORE INLAND...AND SO A BIT LESS BY WAY OF OFFSHORE ORIENTED
FLOW. DOESN'T CHANGE THE BASIC PICTURE THAT DAYTIME MAX TEMPS WILL
REACH TO WELL-ABOVE SEASONAL NORMAL LEVELS...ESPECIALLY
INLAND...BUT CHANCES OF GETTING UP TO RECORD LEVELS HAS DIMINISHED
A BIT. ALSO NOT AS MUCH OF A WARM-UP NEAR THE COAST AS HAD BEEN
THINKING A COUPLE OF DAYS AGO.
IN THE SUNDAY EVENING TIME FRAME...MODELS PROJECT THE UPPER LEVEL
RIDGE WILL RAPIDLY WEAKEN AND SHIFT INLAND AS ANOTHER...AND A BIT
STRONGER...WEATHER SYSTEM RAPIDLY APPROACHES AND MOVES IN TO THE
PACIFIC NW. AGAIN NO PRECIP IS EXPECTED IN OUR AREA...BUT IT WILL
RESULT IN BOTH SIGNIFICANT COOLING OF THE AIR MASS ALOFT AND A
QUICK RETURN TO MODERATELY STRONG ONSHORE FLOW. COASTAL STRATUS
LOOKS TO RAPIDLY REDEVELOP SUNDAY EVENING...AND DAYTIME TEMPS ON
MONDAY WILL COOL SIGNIFICANTLY...THOUGH STILL GENERALLY REMAIN
SEVERAL DEGS ABOVE SEASONAL NORMS. FOR DOWNTOWN SAN FRANCISCO FOR
EXAMPLE...PRESENT FORECAST CALLS FOR A HIGH OF 72 ON SUNDAY COOLING
TO 67 ON MONDAY...BUT THAT'S STILL 5 DEGS ABOVE THE SEASONAL NORM
FOR THE DATE OF 62.
THEREAFTER NOT A GREAT DEAL OF CHANGE IS EXPECTED THROUGH ABOUT
MIDWEEK...BUT THEN RAIN CHANCES RETURN TO AT LEAST MORE NORTHERN
PORTIONS OF OUR DISTRICT AS LARGER-SCALE UPPER LEVEL TROUGHING
DEVELOPS ALONG THE WEST COAST AND RESULTS IN THE STORM TRACK
SHIFTING A BIT SOUTHWARD. WE'LL STILL BE ON THE SOUTHERN END OF
THE DISTURBANCES MOVING THROUGH...BUT CLOSE ENOUGH THAT WE COULD
SEE SOME PRECIP.
&&
.AVIATION...AS OF 10:35 AM PDT FRIDAY...VFR CONDITIONS WILL
PREVAIL IN THE NEXT HOUR. MODERATE TO HIGH CONFIDENCE. ONSHORE
FLOW WILL INCREASE THIS AFTERNOON AND THEN TURN OFFSHORE
OVERNIGHT. WITH OFFSHORE FLOW...LOW CLOUDS ARE EXPECTED TO NOT BE
AN ISSUE OVERNIGHT.
VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL IN THE NEXT HOUR.
MODERATE CONFIDENCE. MODERATE ONSHORE FLOW WITH WIND GUSTS TO 20
KT POSSIBLE DURING THE AFTERNOON HOURS.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WILL PREVAIL THROUGH
THE FORECAST. MODERATE TO LOW CONFIDENCE. MOST OF THE SHORT TERM
MODELS INDICATE THAT LOW CLOUDS WILL NOT RETURN TO THE AREA.
HOWEVER...THERE IS ALWAYS A CHANCE THAT THE TERMINALS COULD SEE A
FEW HOURS OF A BKN CIGS.
&&
.CLIMATE...RECORD HIGH TEMPERATURES FOR MARCH 15-16
ALONG WITH THE MOST RECENT DATE IT OCCURRED.
SF BAY AREA
.LOCATION................ SAT 15 SUN 16
KENTFIELD............... 85/2004 86/2004
SAN RAFAEL.............. 83/1972 87/1972
NAPA.................... 86/2004 88/2004
SAN FRANCISCO........... 82/2004 85/1914
SFO AIRPORT............. 81/2004 82/2004
OAKLAND (DOWNTOWN)...... 85/2004 85/2004
OAKLAND AIRPORT......... 83/2004 83/2004
RICHMOND................ 85/2004 84/1972
LIVERMORE............... 83/1972 88/1972
MOFFETT FIELD........... 83/2004 84/2004
SAN JOSE................ 84/2004 85/2004
GILROY.................. 84/1994 85/2004
MONTEREY BAY AREA
.LOCATION................ SAT 15 SUN 16
MONTEREY................ 81/2004 84/1978
SANTA CRUZ.............. 83/1926 86/1914
SALINAS................. 85/1972 87/2004
SALINAS AIRPORT......... 83/1972 87/2004
KING CITY............... 90/2007 91/2007
&&
.MARINE...AS OF 5 AM FRIDAY...SMALL CRAFT ADVISORIES OVER THE
OCEAN TODAY THROUGH EARLY SATURDAY FOR NW WINDS. NEXT CONCERN WILL
BE BUILDING NW SWELL LATER SUNDAY. WAVE MODELS SHOWING SEAS UP TO
13 FEET WITH LONG PERIODS AROUND 18 SECONDS. WITH SUNNY AND WARM
WEATHER FORECAST SUNDAY WILL HAVE TO CONSIDER A BEACH HAZARD
STATEMENT ON SUNDAY FOR POSSIBLE RIPS IN FUTURE FORECAST UPDATES.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 1 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PT REYES 10-60 NM
SCA...PT REYES TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PINOS 10-60 NM FROM 1 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM FROM 1 PM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
&&
PUBLIC FORECAST: BELL/BLIER
AVIATION: RILEY
MARINE: RWW
CLIMATE: SA/MM
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREANearby
High Surf Advisories in California, 2014Every high surf advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.